# SDR ASAA2018102126685

- Difficulty date: October 21, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,903 hours, 13,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD WET AREA R1 DOOR MOPSILL AT FS 328 AND RBL 55 HAS AREA OF CORR. GROUNDED - YES. REMOVED AND REPLACED DAMAGED MOPSILL AT R1 DOOR IAW SRM 51 40 02 0G 0 W 2 O 080 R 039 L 6 D 041.
